| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed self-test for defib function.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed during review of the device history logs.However, the device was put through extensive testing including bench handling, stress testing, defib discharges and power cycling without duplicating the report.The processor/bridge/pace board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.